# SDR ASAA2018082825932

- Difficulty date: August 28, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,020 hours, 5,965 cycles
- System (JASC): 4960 · APU Controls
- Part: Probe
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 18,020 hours, 5,965 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WAS EXPERIENCING MULTIPLE ISSUES. HIGH CT5ATP AND FAULT CODE 49-71149,   AND WAS SURGING DURING ENGINE START.  ACFT GROUNDED.  REPLACED THE APU ENGINE HARNESS IAW AMM 49-11-01/401.  ACCOMPLISHED FIM 49-40/825 D. 7, 8.  FOUND EGT PROBE NR 1 CASE TO TERMINALS 30K-40K OHMS. REPLACED BOTH EGT PROBE NR 1 AND 2 IAW AMM 49-71-21/401.  APU OPS TEST PASSED AND APU BITE PASSED WITH NO FAULTS. IAW AMM 49-11-00-710-801. REPLACED APU ECU.  ECU INSTALLATION PASSED IAW AMM 49-61-12/401.
